I put in a mirena (levonorgestrel) 8 months ago never had my period since I am now having strong cramps spotting and bleeding is it normal?
Pain with Mirena (levonorgestrel) It is normal to have light, no or irregular periods with mirena (levonorgestrel). Pelvic pain is complex. The ovaries, fallopian tubes, uterus, cervix, bladder, appendix, intestines, colon and rectum can all be the source as well as infections and stds. Pelvic pain requires and examination to help organize the evaluation. You can schedule a visit to have your iud checked by exam or possibly an ultrasound.
Had a mirena (levonorgestrel) insert 8 months ago never had my period untill now for about a week I been having strong cramps spotting and bleeding is it normal?
Probably. The number one side effect of Mirena (levonorgestrel) is irregular and unpredictable bleeding. For some women it starts right after the device is placed in the uterus. For others, like you, it starts weeks, months, or years later. It is possible to have some other cause for the bleeding, so it would be wise to see your doctor for an exam and possibly an ultrasound to evaluate for other problems or causes. Read more...